# SDR GTIA2024120238563

- Difficulty date: November 28, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 4,097 hours, 1,587 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT: AN ACRID SMELL OCCURRED IN THE FLIGHT DECK ISOLATING PACK 1 FIXED THE ISSUE-PERFORMED EO 7100-2301 AND PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. FOUND NO ODORS OR FUME SMELLS. A/C GOOD FOR CONT SERVCIE
